# SDR DALA2016031702617

- Difficulty date: March 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 946-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT INTERIOR FWD LOWER CORNER BS 946-954 SKIN HAS CORROSION LOWER SURFACE HAS CORROSION AT 4 EA SEAT TRACK N/P'S. CORROSION DAMAGE ON CLOSEOUT WEB AT AFT CARGO COMPARTMENT DOOR CUTOUT INTERIOR SIDE AT 4 EA SEAT TRACK NUTPLATES, ORIGINAL THICKNESS .040", MATERIAL LOSS .011", MATERIAL REMAINING .039", OUT OF LIMITS IAW SRM 53-00-00 AND 53-20-15. CUT OUT DAMAGED SECTION OF WEB DIM. 20.5" X 16.5", FABRICATED NEW WEB SECTION, REPAIR SPLICE DIM. 8.5" X 4",  AND INSTALLED REPAIR PARTS IAW SRM 53-20-15 AND 51-70-10, REPAIR 1.
